# SDR SWIA201125565

- Difficulty date: February 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 22,574 hours, 19,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CABIN OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6394)  RELAMPED EMERGENCY LIGHT.
